# SDR SWAA2021040828617

- Difficulty date: March 10, 2020
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 26,606 hours, 11,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 727E AND 747+11' WL 156.4 LBL 21.50; TOP SIDE OF L/H Z ANGLE IS CORRODED AS MARKED IN SEVERAL AREAS / PANEL 120ZBC HAS A PUNCTURE; REMOVED PANEL IAW AMM 25-52-09-000-801. VERFIED NEW MATERIAL IAW DWG 453A1210; ATAG #A83690. FABRICATED NEW PANEL IAW AMM 25-52-01-201-801. INSTALLED PANEL IAW AMM 25-52-01-201-801 AND AMM 25-52-09-400-801
